# SDR UIEA2019111205876

- Difficulty date: November 10, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 93,295 hours, 21,792 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Circuit Breaker
- Condition: Open
- Location: Fuel Overide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PRE-FLIGHT, L FUEL OVERRIDE CIRCUIT BREAKER OPEN.( RESET L FUEL OVERRIDE PUMP CIRCUIT BREAKER IAW AMM 20-60-05. OPS CHECKED GOOD AT THIS TIME IAW AMM 28-22-00. )
